# SDR SWAA2023082487016

- Difficulty date: August 3, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,519 hours, 12,587 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE; I/B FAN COWL; WEB CRACKED BELOW OIL SERVICE DOOR<[01] REMOVED AND REPLACED WEB IAW SRM 51-40-02
